# SDR SWAA2021081095307

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS802 - BS827 RBL26 WL159. ; / [01] REMOVED CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS802-BS827 RBL26 WL159 DIMENSIONS: L=25' W=2' D=0.007' WAS FOUND OUT OF LIMIT DUE MATERIAL LOSS IS MORE THAN 10% OF THICKNESS IAW SRM 53-60-15-1A-1 ITEM 4.G(2) FIG. 103  TOOL USED: ID E9655; S/N:UNKNOWN; DUE DATE: 03/2022; [02] VERIFIED EVALUATION AND FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1; [03] REMOVED SUBTHRESHOLD WEB AT AFT CARGO BAY BS790 BS847 RBL 26 WL 159 IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW SUBTHRESHOLD WEB AT AFT CARGO BAY BS 790- BS 847 RBL26 WL159 ITEM #146A8123U25; LOT #1462694 IAW SRM 51-40-05-0G-0 AND DWG #146A8123; [05] VERIFIED LOCATE AND DRILL OF NEW SUBTHRESHOLD WEB AT ACB BS 790-BS 847 RBL 26 WL 159 ITEM #146A8123U25; LOT # 1462694 IAW SRM 51-40-05-0G-0 AND DWG #146A8123.; [06] OK TO INSTALL; [07] VERIFIED ACTION 5; 6; [08] INSTALLED NEW SUBTHRESHOLD WEB AT AFT CARGO BAY BS802-BS827 RBL26 WL159 ITEM# 146A8123U25 LOT# 1462694; PO#829359; IAW SRM 51-40-02; DWG 146A8340; [09] VERIFIED; ACTION 8; [10] VERIFIED ACTION 8
